Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7816
Title: Synchronization of uncertain chaotic systems based on the fuzzy-model-based approach
Authors: Lam, HK
Leung, FHF 
Keywords: Chaotic systems
Fuzzy modeling
Issue Date: 2006
Publisher: World Scientific
Source: International journal of bifurcation and chaos in applied sciences and engineering, 2006, v. 16, no. 5, p. 1435-1444 How to cite?
Journal: International journal of bifurcation and chaos in applied sciences and engineering 
Abstract: This paper investigates the synchronization of chaotic systems subject to parameter uncertainties. Based on the fuzzy-model-based approach, a switching controller will be proposed to deal with the synchronization problem. The stability conditions will be derived based on the Lyapunov approach. The tracking performance and parameter design of the proposed switching controller will be formulated as a generalized eigenvalue minimization problem which can be solved numerically using some convex programming techniques. Simulation examples will be given to show the effectiveness of the proposed approach.
URI: http://hdl.handle.net/10397/7816
ISSN: 0218-1274
EISSN: 1793-6551
DOI: 10.1142/S0218127406015404
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
4
Last month
Citations as of Feb 26, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
1
Citations as of Jul 28, 2017

Page view(s)

18
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.